I have PCOS and have started taking Diane35. The first month that I took pills, I had no spotting WHILE taking the pills. I got my period as expected. However, when I started taking the second cycle of pills, I had spotting every single day. I have completed the course of 21 pills and should be getting my period in 2 more days. Is this normal?
Welcome to ehealthforum,
The spotting that you describe could be the breakthrough bleeding (common side effect seen with hormonal contraceptive pill use that usually subsides within 2-3 months of use). Wait and watch for your period/withdrawal bleeding that can be lighter or altered due to the persistent spotting. Oral contraceptive pills are prescribed in treatment for PCOS to regulate periods. If you have been diagnosed to have PCOS problem, then getting started on insulin modifiers would help to control PCOS changes better and help with natural regularization of periods. Once the ovarian changes are reversed, hormonal contraceptives can be stopped (unless you wish to continue on them for birth control purposes). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.